ID 56334
FullText URL
Author
Sato, Yuichiro Department of Mathematical Sciences Tokyo Metropolitan University
Abstract
This paper gives, in generic situations, a complete classification of ruled minimal surfaces in pseudo-Euclidean space with arbitrary index. In addition, we discuss the condition for ruled minimal surfaces to exist, and give a counter-example on the problem of Bernstein type.
Keywords
minimal surface
ruled surface
pseudo-Euclidean space
Note
Mathematics Subject Classification. Primary 53A10; Secondary 53B30.
Published Date
2019-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume61
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
173
End Page
186
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/11